# SDR HYIA20141017061

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT & LT HORIZONTAL REAR SPAR, LOWER CHORD.  DURING INSPECTION CORROSION WAS FOUND ON THE RT & LT HORIZONTAL REAR SPAR, LOWER CHORD.  THE SURFACE CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREA.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINE THAT THE PART WAS FREE OF DEFECTS.  A .032 THICK 7075-T6 DOUBLER WILL BE SANDWICHED BETWEEN THE EXISTING COMPOSITE AERODYNAMIC FILLER & THE REAR SPAR LOWER CHORD.  IAW EO ATR-55-07-2014.
